# SDR REXA201000262

- Difficulty date: November 17, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 18,448 hours, 16,210 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE AFTER TAKEOFF.  TORQUE LINKS NEVER CONNECTED BY RAMP PERSONNEL AFTER PUSH BACK.
